Advertisement

Iterated integrals and mixed hodge structures on homotopy groups

  • Richard M. Hain
Chapter
Part of the Lecture Notes in Mathematics book series (LNM, volume 1246)

Keywords

Hopf Algebra Spectral Sequence Homotopy Group Iterate Integral Hodge Theory 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Adams, J. F., On the cobar construction, Colloque de Topologie Algébrique (Louvain, 1956), George Thone, Paris, 1957, 81–87.Google Scholar
  2. [2]
    Chen, K.-T., Iterated path integrals, Bull. Amer. Math. Soc., 83 (1977), 831–879.MathSciNetCrossRefMATHGoogle Scholar
  3. [3]
    Chen, K.-T., Reduced bar constructions on de Rham complexes. In: Heller, A., Tierney, M., eds., Algebra, Topology, and Category Theory, Academic Press, New York, 1976, 19–32.Google Scholar
  4. [4]
    Deligne, P., Théorie de Hodge, III. Publ. Math. IHES 44, (1974), 5–77.MathSciNetCrossRefMATHGoogle Scholar
  5. [5]
    Durfee, A., Hain, R., Mixed Hodge structures on the homotopy of links. To appear.Google Scholar
  6. [6]
    Hain, R., On the indecomposables of the bar construction, Proc. Amer. Math. Soc., to appear.Google Scholar
  7. [7]
    Hain, R., The de Rham homotopy theory of complex algebraic varieties, I. To appear.Google Scholar
  8. [8]
    Hain, R., The geometry of the mixed Hodge structure on the fundamental group. To appear in Proc. of the AMS Summer Institute, Algebraic Geometry, Bowdoin College, 1985. Proc. Symp. Pure Math.Google Scholar
  9. [9]
    Milnor, J., Moore, J., On the structure of Hopf algebras, Ann. Math., 81 (1965), 211–264.MathSciNetCrossRefMATHGoogle Scholar
  10. [10]
    Morgan, J., The algebraic topology of smooth algebraic varieties, Publ. IHES, 48 (1978), 137–204.MathSciNetCrossRefMATHGoogle Scholar
  11. [11]
    Stallings, J., Quotients of the powers of the augmentation ideal in a group ring. In Knots, Groups and 3-Manifolds, Papers Dedicated to the Memory of R. H. Fox, L. Neuwirth ed., Princeton University Press, 1975.Google Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Richard M. Hain
    • 1
  1. 1.Department of Mathematics, GN-50University of WashingtonSeattleUSA

Personalised recommendations